# SDR 07FDEA03694

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,280 hours, 8,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A53612213210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON LONGERON Y1959 LT, BETWEEN FRAME 12A-19, OUT OF LIMIT IAW SRM 53-10-00/TB 102.  REPLACEMENT OF LONGERON (SUPPORT) IAW SRM 51-72-10.
